Loading Events
Find Events

Event Views Navigation

Event Category

Any Fees? (note, fees are limited to covering expenses, e.g. rental fees, etc.)

Location

Organizers

Day

Time

Country

City

State/Province

Featured Events

Distance

Reset Filters

Past Events

Events List Navigation

September 2017

Take Back The Trail: Blue Hole Clean-Up

September 30 @ 9:00 am - 12:00 pm

Join the New York State Department of Environmental Conservation, the Catskill Conservation Corps and New York-New Jersey Trail Conference volunteers as we remove trash and restore the beauty of this cherished Catskill destination! Help us say goodbye to summer at the Blue Hole with the last big clean-up effort of the season on National Public Lands Day, Saturday, September 30. Please sign-up in advance so that we know how many people are coming and can let you know of any changes…

Find out more »

High Point Mountain Hike

September 30 @ 9:30 am - 5:00 pm

Join New York State DEC and New York City DEP for a group hike to the summit of High Point Mountain in Ulster County. Hikers will learn about the principles of Leave No Trace, the Catskill Park and Forest Preserve, and the 100th anniversary of Ashokan Reservoir providing drinking water to New York City. This relatively strenuous hike will comprise a 8-mile round trip. High Point Mountain includes a ridge-top blueberry heath and impressive views of the Catskills, Shawangunk Mountains and Ashokan…

Find out more »

Paddle the Pepacton

September 30 @ 10:00 am - 2:00 pm

Kick off the Lark in the park with Ann Roberti of the CMC on a beautiful paddle on the scenic Pepacton Reservoir. Provide your own CANOE or KAYAK or rent from a local business. We will launch promptly at 10 AM from the Shavertown Bridge Recreational Boating Launch site on the north side of the bridge. Life jackets required. All boats must be steam cleaned prior to arrival on site and have a valid DEP access sticker. For more information on…

Find out more »

Ultimate Frisbee

September 30 @ 11:30 am - 12:30 pm
Catskill Recreation Center, 651 County Highway 38
Arkville, NY 12406 United States
+ Google Map

Come play Ultimate Frisbee with a group of friendly folks. This is an outdoor event that is rain or shine. Bring your friends to join your team or play against you. Ultimate is a non-contact team sport played by players with a flying disc (frisbee). There is continuous play and good sportsmanship is encouraged. There are no referees. The players call the fouls if need be Event Duration:  1+ hours Level of Difficulty:  Easy-Moderate Leader(s): Steven Ackerman Registration required by9/28/2017. …

Find out more »

Three-day/ Two-night Backpacking Essentials Hike

September 30 @ 2:30 pm - October 2 @ 5:00 pm

Rick Roberts, President of the Catskill Mt. Club and experienced long distance hiker will host a backpacking hike for aspiring and novice backpackers. This will be a teaching experience and cover the equipment, gear, food and clothing necessary for an extended backpacking hike. All participants are required to have prior hiking experience and must provide their own fully supplied pack, including: Tent, sleeping bag and pad, cooking pots and utensils, food for 3 days, water containers and filter, flashlite and…

Find out more »

TOPO TALK – The Language of Topographic Maps

September 30 @ 5:00 pm - 6:00 pm
Morgan Outdoors, 46 Main st
Livingston Manor, NY United States
+ Google Map

Explore the world of topographic maps. They tell us a lot about the land around us. As most of you readers know, a ‘topo’ map shows the shape of the Earth’s surface with contour lines. These lines make it possible to measure the height of mountains and steepness of slopes – great information for anyone planning a hike or a fishing outing. This is an informal gathering (not a lecture) for folks who enjoy reading and following maps - topographic…

Find out more »

Film Screening: America’s First Forest: Carl Schenk and the Ashville Experiment

September 30 @ 7:00 pm - 9:00 pm
Open Eye Theater, 960 Main St.
Margaretville, NY 12455 United States
+ Google Map

America’s First Forest explores how, at a critical time, an extraordinary group of men converged at the magnificent Biltmore Estate in Asheville, North Carolina to address a critical question: Could the Scientific Revolution stop the Industrial Revolution from destroying America’s forests? By introducing scientific forest management to America and establishing the Biltmore Forest School—the nation’s first forestry school—German forester Carl Schenck helped launch the American conservation movement. Public television aired the 55-minute film for the first time in April 2016.…

Find out more »
October 2017

Balsam Lake Mt. Fire Tower to Alder Lake on the FLT

October 1 @ 7:30 am - 4:00 pm

We will hike from the Balsam Lake Mountain Trailhead to Balsam Lake Mountain/FT. This is the only way to truly enjoy this mountain! We will then proceed on Millbrook Ridge Trail west to almost the peak of Millbrook Mt. and then a short bushwhack to one of the 100 highest in the Catskills, Woodpecker Mt.  We will return on lovely  Millbrook Ridge Trail, passing by the Beaver Meadow Lean-to and onto gorgeous Alder Lake. Event Duration:  Full day hike Level…

Find out more »

Reservoir Cleanup Day at the Pepacton Reservoir

October 1 @ 12:00 pm - 3:00 pm

     Join Ann Roberti, the Catskill Mountain Club and the NYC DEP for a litter pickup on the Pepacton Reservoir. We will be picking up litter from the roadway to the reservoir shore. Community Service Certificates will be distributed at the event for those that need to earn the credits. Garbage bags, will be supplied. Limited pickers and gloves will be available; feel free to bring your own.  This event is rain or shine, so dress accordingly. Event Duration:   Approx 3 hours…

Find out more »

Reservoir Cleanup Day on the Ashokan Reservoir

October 1 @ 12:00 pm - 3:00 pm
Ashokan Reservoir NY United States + Google Map

     Join  NYC DEP for a litter pickup on the Ashokan Reservoir. We will be picking up litter from the roadway to the reservoir shore. Community Service Certificates will be distributed at the event for those that need to earn the credits. Garbage bags, will be supplied. Limited pickers and gloves will be available; feel free to bring your own.  This event is rain or shine, so dress accordingly. Event Duration:   Approx 3 hours Level of Difficulty:  Easy Bring: sunscreen, bug spray,…

Find out more »

Reservoir Cleanup Day on the Cannonsville Reservoir

October 1 @ 12:00 pm - 3:00 pm

     Join  NYC DEP for a litter pickup on the Cannonsville Reservoir. We will be picking up litter from the roadway to the reservoir shore. Community Service Certificates will be distributed at the event for those that need to earn the credits. Garbage bags, will be supplied. Limited pickers and gloves will be available; feel free to bring your own.  This event is rain or shine, so dress accordingly. Event Duration:   Approx 3 hours Level of Difficulty:  Easy Bring: sunscreen, bug spray,…

Find out more »

Spinning Class with Mindy

October 2 @ 9:15 am - 10:00 am

Come join Mindy for an outdoor spin class. You’ll focus on fast flats, steady hills, sprints and interval training, all to an awesome playlists that will keep you moving. Start your day right with this high energy cycling class. All levels welcome. This class is for people ages 13 or older. Event Duration:  10 miles (stationary), 45 minutes Level of Difficulty:  Moderate Leader(s): Mindy Freegood Registration required by 10/02/2017.  Use registration form below to register. Group size is limited so…

Find out more »

Bennett Hill Hike

October 2 @ 9:45 am - 12:45 pm

We'll hike all of the trails of Bennett Hill, a Hudson Mohawk Land Conservancy project. Beautiful open forest with unusually shaped oaks, old woods roads, a viewpoint at along the top trail with great foliage. Event Duration:  3 miles, 3 hours Level of Difficulty: Easy-Moderate Leader(s): Alan Via Bring: Windbreaker/rain jacket. Water. Hiking boots. Poles a good idea due to pebbly trails in places. Registration required by 9/30/2017 date.  Use registration form below to register. Group size is limited so…

Find out more »

Cabot Mountain Hike

October 2 @ 10:00 am - 1:00 pm
Cabot Mountain Trailhead, 2282 Beech Hill Road
Andes, NY 13731 United States
+ Google Map

From Beech Hill Road, Trail Head on the East side of the road we will follow a section to the Finger Lakes Trail to Cabot Mountain look out over Little Pond. Event Duration:  ~4 miles, 4 hours Level of Difficulty:   Moderate-Difficult Leader(s): Robert Moses Bring: Lunch, water, and a beautiful day! Registration required by 9/30/2017.  Use registration form below to register. Group size is limited so register early. Fee:  No Dogs allowed:  Yes, leashed only Questions about this event can…

Find out more »

Gentle Outdoor Yoga

October 2 @ 10:30 am - 11:30 am

This is a gentle outdoor yoga class. If the weather is inclement we will practice indoors. All levels are welcome. Mats are available or bring your own, Wear comfortable clothing and dress in layers. Bare feet, yoga socks or comfortable shoes are appropriate. Event Duration:  1 hour Level of Difficulty:   Easy-Moderate Leader(s): Kathryn Carey Bring: Yoga mat, layer clothing, sunscreen and sunglasses if desired.   Fee:  No Dogs allowed:  No Questions about this event can be directed to:  info@catskillrecreationcenter.org Driving…

Find out more »

Cycling to the Shavertown Bridge

October 2 @ 4:00 pm - 7:00 pm
Catskill Recreation Center, 651 County Highway 38
Arkville, NY 12406 United States
+ Google Map

This is a popular ride that offers flat-to-rolling terrain. It starts at the Catskill Recreation Center and head out to wards the Shaver Town Bridge. The ride goes along next to the Pepacton Reservoir, crossing the water at the former site of Shavertown with wide open views. Event Duration:  30 miles, 2-3 hours, 15-18 MPH Level of Difficulty:  Moderate Leader(s): Peter Manning Bring: Bikes, Bike shoes, Helmet, water bottles, snack for yourself, glasses (for bug protection) Registration required by 10/01/2017. …

Find out more »

Outdoor Yoga Sculpt

October 3 @ 9:00 am - 10:00 am

Yoga Sculpt combines elements of yoga with traditional fitness training. The class will be held outdoors on the lawn (weather permitting! In case of rain, class will be indoors in the studio) Event Duration:  1 hour Level of Difficulty:  Moderate-Difficult Leader(s): Pamela Martin Bring: water,  yoga mat if you have one. Registration required by 9/30/2017.  Use registration form below to register. Group size is limited so register early. Fee:  No Dogs allowed:  No Additional Information: wear stretchy, comfortable clothing. We will provide…

Find out more »

Hike the Koop Road Trail

October 3 @ 10:00 am - 12:30 pm

This tract of NYC land was formerly a summer camp and features well established trails natural and manmade ponds, stream and waterfalls, as well as an abundance of fungi and flora. Hike co-leaders Erwin and Howard are both avid amateur mycologists and we will stop to discuss and hopefully identify specimens we encounter. Event Duration:  2 miles, 2.5 hours Level of Difficulty:  Easy Leader(s): Erwin Karl Bring: water, lunch, sunscreen, bug spray Registration required by 9/30.  Use registration form below to…

Find out more »

Loop Hike at Belleayre Mountain

October 3 @ 3:30 pm - 6:30 pm

Come on this moderate to difficult loop hike on Belleayre Mt. The hike will begin at the parking lot next to the Pine Hill Community Center. We will walk down the road to the Pine Hill Lake area and hike up Giggle Hollow and connect to the Pine Hill West Branch Trail. We will then descend down the Pine Hill West Branch Trail down to Wood Chuck Hollow Road walking the road back to the parking area on Main Street…

Find out more »

Mayhem Pond Hike

October 4 @ 9:00 am - 1:00 pm

Mayhem Pond Hike on the CST! The Catskill Scenic Trail (CST) is a 26-mile rail-trail from Roxbury to Bloomville—traversing some of the most beautiful farmland and mountain scenery in the Catskills. Join us for a pleasant hike on a beautiful stretch of the CST from Stamford to Mayhem Pond. This moderate hike is 6-miles round-trip with only a modest elevation gain. Event Duration: 6 miles, 4 hours Level of Difficulty:  Moderate Leader(s): Jon Mogelever Bring: snacks and something to drink Registration required by 10/2. …

Find out more »

Outdoor Yoga

October 4 @ 10:00 am - 11:30 am

We will meet at the Pine Hill Community Center and walk to the nearby lake or park for our mixed level class. Some mats provided but bring a mat if you have one. In case of inclement weather class will be held indoors. Event Duration:  1.5 hours Level of Difficulty:  Moderate Leader(s): Pamela Martin Bring: water, a warm layer of clothing and yoga mat if you have one. Registration required by 9/27/2017.  Use registration form below to register. Group size is…

Find out more »

Rochester Hollow

October 4 @ 10:30 am - 2:30 pm

Annual hike to the lean-to, Burroughs monument, with surprise treats. Event Duration:  4.5 miles, 4 hours Level of Difficulty:  Moderate Leader(s): John Wadlin, Patti Rudge co-coordinator Bring: lunch, sunscreen, bug spray, something to drink Registration required by 9/28.  Use registration form below to register. Group size is limited to 12 so register early.   Fee:  No Dogs allowed: Yes, leashed only Questions about this event can be directed to:  jjwadlin@rwhm.com     845 254-6342 Driving Directions:    Route 28 in Big Indian, 1/4 mile west of Peekamoose restaurant on Matyas…

Find out more »

Paddle the Pepacton

October 4 @ 11:00 am - 3:00 pm

Join Ann Roberti of the CMC on a beautiful paddle on the scenic Pepacton Reservoir. Provide your own CANOE or KAYAK or rent from a local business. We will launch promptly at 11 AM from the Shavertown Bridge Recreational Boating Launch site on the north side of the bridge. Life jackets required. All boats must be steam cleaned prior to arrival on site and have a valid DEP access sticker. For more information on regulations please visit the NYCDEP website:…

Find out more »

Quarry Hike at Sloan Gorge Preserve

October 4 @ 3:30 pm - 5:00 pm
Sloan Gorge Preserve, 487 Stoll Rd
Woodstock, NY 12498 United States
+ Google Map

During the the 1800’s, bluestone quarries dotted the landscape of Woodstock and the surrounding area. Today, explore one of these quarries at Woodstock Land Conservancy’s Sloan Gorge Preserve. Wander the new stone paths, created this summer by the NYNJ Trail Conference’s Rockalala trail crew, and discover how nature has reclaimed the quarry, creating a unique landscape. e Richard Heppner, Woodstock town historian and the Geezer Corps will explain the history and quarrying methods that were used to extract bluestone. In…

Find out more »

Water Aerobics

October 4 @ 5:00 pm - 6:00 pm
Catskill Recreation Center, 651 County Highway 38
Arkville, NY 12406 United States
+ Google Map

Also called aqua aerobics, water aerobics uses the natural resistance and buoyancy of water against your body to provide a wide variety of conditioning activity. No swimming is required in water aerobics, and flotation devices are used frequently. Water exercise helps increase your energy, stamina and strength for all your future outdoor activities. Event Duration:  1 hour Level of Difficulty:   Easy-Moderate Leader(s): Cheryl McGinnis Bring: Bathing suit, towel, shampoo and soap Fee:  No Dogs allowed:  No Questions about this event…

Find out more »

Headwaters Trail

October 5 @ 10:00 am - 4:00 pm
Headwaters Trails Stamford, NY United States + Google Map

We will start in the Parking Lot across the road from DEC/State Police on NYS Rt 10 and walk the Headwaters Trail up to the top of Bald Mountain where we will have a 270 degree view of the Catskills, one of the best views, we will continue over the hill and around the mountain and back to the parking lot. Event Duration: 8 miles, 6 hours Level of Difficulty:  Moderate-Difficult Leader(s): Bob Moses Bring: lunch, something to drink. Registration required by 9/30.  Use registration…

Find out more »

Outdoor Yoga

October 5 @ 5:00 pm - 6:30 pm

We will meet at the Pine Hill Community Center and walk to the nearby lake or park for our mixed level class. Some mats provided but bring a mat if you have one. In case of inclement weather class will be held indoors. Event Duration:  1.5 hours Level of Difficulty:  Moderate Leader(s): Pamela Martin Bring: water, a warm layer of clothing and yoga mat if you have one. Registration required by 9/30/2017.  Use registration form below to register. Group size is…

Find out more »

Community Sand Volleyball

October 5 @ 5:30 pm - 7:00 pm

Come to the Catskill Recreation Center to enjoy Community Sand Volleyball. This Brand new court has sand that feels wonderful on your feet. The more people who play the more fun you will have. Bring your friends and family and a team spirit. Event Duration:  1.5 hours Level of Difficulty:  Easy-Moderate Leader(s): Becky Manning Bring: Friends and good team spirit! Registration required by 10/05/2017.  Use registration form below to register. Group size is limited so register early. Fee:  No Dogs allowed: …

Find out more »

Long Distance Hike Talk/Slide Show

October 5 @ 7:00 pm - 9:00 pm

Join Moe Lemire as he takes your questions about long distance hiking. He will talk about how one hikes over 2000 miles. He will show a slide show of his Thru Hike of The Appalachian Trail. Event Duration:  2 hours Level of Difficulty:  Easy Leader(s): Moe Lemire   Fee:  No Dogs allowed:  No Additional Information: This event will be held at the Pine Hill Community Center Questions about this event can be directed to: mlemire@pinehillcommunitycenter.org Driving Directions: Pine Hill Community Center 287…

Find out more »

Catskill Escarpment Loop (South) from Scutt Road (North/South Lake)

October 6 @ 10:00 am - 2:00 pm

Join New York-New Jersey Trail Conference's Catskills Program Coordinator, Alex Bradley, for this moderate loop hike that boasts spectacular views! Learn more about our organization and enjoy this invigorating fall hike. To read more about the hike, visit the New York-New Jersey Trail Conference website and view the complete description! Event Duration:  4.67 miles Level of Difficulty:  Moderate Leader(s): Alex Bradley Bring: water, trail snacks, bug spray and sunscreen! Registration required by 10/05.  Use registration form below to register. Group…

Find out more »

Monkey See, Monkey Do

October 6 @ 10:30 am - 11:30 am
Pine Hill Community Center, 287 Main St
Pine Hill, NY 12465 United States
+ Google Map

Monkey See Monkey Do (By The Big Doors) Seated Comfortably in a chair Imitate the movements of Patti Rudge in this fun exercise class Located at the Pine Hill Community Center Event Duration:  1 hour Level of Difficulty:  Easy-Moderate Leader(s): Patti Rudge   Fee:  No Dogs allowed:  No Questions about this event can be directed to:  Patti Rudge at (845)-254-4126 Driving Directions: Pine Hill Community Center:  287 Main Street Pine Hill, NY 12465

Find out more »

Free Adult CPR + AED Class

October 6 @ 1:00 pm - 4:00 pm

Join us at the Pine Hill Community Center for a free adult CPR and AED class! Event Duration:  3 hours Leader(s): Moe Lemire Bring: snacks and drinks if desired. Registration required by 10/05/2017 date.  Use registration form below to register. Group size is limited so register early. Fee:  No Dogs allowed:  No Additional Information: Participants can purchase a certificate from the Red Cross for an additional charge of $19.00. Questions about this event can be directed to: mlemire@pinehillcommunitycenter.org Driving Directions: Pine…

Find out more »

Windham Path: Riparian Plant Identification Walk

October 6 @ 2:00 pm - 4:00 pm

Join the Catskill Streams Buffer Initiative for an informative guided hike on the Windham Path, a 1.5 mile loop trail bordered by the Batavia Kill. In addition to native tree and shrub identification, you will learn about streamside restoration techniques and see examples of a riparian forest buffer. Event Duration:  1.5 miles, 2 hours Level of Difficulty:  Easy Leader(s): Laura Weyeneth, Catskill Streams Buffer Initiative Bring: A water bottle. Dress for the weather and wear comfortable walking shoes. Registration required by 10/04/2017.…

Find out more »

Troutoberfest

October 7 @ 9:00 am - 5:00 pm

An all day fly fishing event including fly tyers, presentations, new products, and free food! Free Fly Fishing 101 Classes are offered, along with the opportunity to get together with some of the other anglers who fish our local waters. A great event for the veteran fly angler as well as people who are curious about getting into the sport. Event Duration:  8 hours Level of Difficulty:  Easy Leader(s): Evan Lavery Fee:  No Dogs allowed:  Yes, leashed only Questions about…

Find out more »

Fishing the Esopus Creek

October 7 @ 9:00 am - 12:00 pm

Trout Unlimited event. Members of the Ashokan-Pepacton Chapter will be available Saturday morning October 7th to answer the "how, when, and where" of fishing the Esopus Creek. Event Duration:  3 hours Level of Difficulty:  Easy Leader(s): Bert Leifeld  Bring: lunch, Fishing equipment, tackle, sunscreen, Registration required by 10/04/2017.  Use registration form below to register. Group size is limited so register early. Fee:  No Dogs allowed:  Yes, only with permission of event leader Additional Information: This is an informational event, members will be…

Find out more »

Hike North/South Lake Trails with the Hudson Valley Hikers

October 7 @ 9:00 am - 4:00 pm

This loop hike will visit Scribner Sawmill, Kaaterskill Mountain House site, Split Rock, Boulder Rock, Catskill Mountain House site, Alligator Rock, Artists Rock, Lookout Rock, Sunset Rock (Bear's Den), Newman's Ledge, Bad Man's Cave and North Point. There are spectacular views from the eastern escarpment and North Point. Event Duration:  10 miles, 7 hours Level of Difficulty:  Moderate Leader(s): Cal Johnson and Lourdes Sonera Bring: lunch, sunscreen, bug spray, Sturdy hiking boots, plenty to drink, trekking poles are helpful, camera,…

Find out more »

Balsam Lake Mountain Hike & Yoga

October 7 @ 9:00 am - 1:00 pm

Hiking and Yoga- a natural combination! Come prepared to hike with essentials. No extra equipment needed for yoga; we'll do a brief standing practice at the fire tower and some stretching before and after at the trailhead. Looking forward to hiking with you! Event Duration:  5.8 miles, 4 hours Level of Difficulty:  Moderate Leader(s): Pamela Martin Bring: sturdy hiking boots, hiking poles, daypack, extra layers and socks, waterproof layers, lunch and snacks, plenty of water (at least 2 liters) and anything else you…

Find out more »

Paddling the Pepacton Reservoir

October 7 @ 11:00 am - 3:00 pm

Join Ann Roberti of the CMC on a beautiful paddle on the scenic Pepacton Reservoir. Provide your own CANOE or KAYAK or rent from a local business. We will launch promptly at 11 AM from the Shavertown Bridge Recreational Boating Launch site on the north side of the bridge. Life jackets required. All boats must be steam cleaned prior to arrival on site and have a valid DEP access sticker. For more information on regulations please visit the NYCDEP website:…

Find out more »

Youth Running Games

October 7 @ 11:30 am - 12:30 pm
Catskill Recreation Center, 651 County Highway 38
Arkville, NY 12406 United States
+ Google Map

This is an opportunity for youth to discover the joy of running through play. A parent or Guardian must also come prepared to run and play. We will play tag and other sorts of running challenge games. This program is for youth Pre-school through 8th grade. Event Duration:  1 mile, 1 hour Level of Difficulty:  Easy-Moderate Leader(s): Kathy Carey Ackerman Bring: Participants should wear close toed shoes that they can run in, preferably running shoes or sneakers. Sunscreen and dress…

Find out more »

Hike Sugarloaf Mountain

October 8 @ 8:00 am - 3:00 pm

We'll follow the Pecoy Notch trail past Dibble's Quarry to Pecoy Notch, then climb East on the Devil's path, to the summit of Sugarloaf Mountain at 3800 feet (about 1800 feet higher than the parking area). After lunch at a nice viewpoint we'll continue on the Devil's Path, descending to Mink Hollow, and will return to the parking area via the Mink Hollow trail. Our pace will be Slow to Moderate, but we'll be back in time to attend the…

Find out more »

Mount Tremper Fire Tower Hike

October 8 @ 9:00 am - 3:00 pm

Mount Tremper Fire Tower has the most beautiful view of the tallest mountains in the Catskills and the Hudson Valley. Hike the 3 mile ascent to the top of Mount Tremper (2,000 foot elevation gain) and enjoy the views from inside the fire tower. Event Duration: 6 miles, 6 hours Level of Difficulty:  Difficult Leader(s): Jon Mogelever Bring: lunch something to drink Registration required by 10/5.  Use registration form below to register. Group size is limited so register early. Fee:  No    Dogs allowed:  Yes, with permission…

Find out more »

Yoga Hike to Terrace Mt. via Wittenberg Trail

October 8 @ 9:00 am - 3:00 pm

Nothing like the mountains, yoga and friends. Come keep this Yogi company for this LARK IN THE PARK day in the Catskills. The hike has lovely combination of ups, downs and some grand views. Note: hike is for moderate and experienced hikers. No Yoga experience necessary. A love of the outdoors is all you need bring with you. Steady pace with stops at those lovely and notable places on this 7 mile hike. Come enjoy this fun day outdoors. Deanna…

Find out more »

Trail Maintenance on Dry Brook Ridge

October 8 @ 10:00 am - 4:00 pm

Follow CMC Board Member Laura Battelani and David Lucas, volunteers for the New York-New Jersey Trail Conference, as they inspect and clear their adopted trails to ensure they remain open and accessible for all!  Join them as they hike Pakatakan Mountain, pass through a bog that's over 700 years old, and arrive at the beautiful Pepacton Reservoir to enjoy lunch and stunning vistas. The return hike will be on the German Hollow trail. Wear sturdy hiking boots/shoes, bring water and…

Find out more »

Tortoise and Hare Hike

October 8 @ 12:00 pm - 2:00 pm

This woodland hike offers two choices, so both beginner and intermediate hikers can join in. "Tortoises" will enjoy a 2.2-mile loop around scenic Frick Pond, and the "Hares" will enjoy a brisk 4.1 mile hike. Both groups will head out together; then the Hares veer off halfway around Frick Pond, at the intersection known as "Times Square," for 1 mile uphill on Big Rock Trail, followed by 1.7 miles gently downhill on the Flynn Trail back to the trailhead. .…

Find out more »

Phoenicia Tan Bark Trail Hike

October 8 @ 1:30 pm

Join Aaron Bennett of the Catskill Mountain Club for a hike departing directly from one of our beautiful main streets in the central Catskill Mountains. Leave your car on Main Street in Phoenicia and enjoy this moderate, 2-mile loop hike, and then re-fuel afterwards at the CMC’s Annual Dinner nearby. The hike will follow a portion of a historic tan bark trail and an old quarry road that once provided access to the bluestone quarries and hemlock forests back in…

Find out more »

Catskill Mountain Club Annual Dinner

October 8 @ 5:00 pm - 9:00 pm

Catskill Mountain Club Annual Dinner -- Sunday, October 8th

Find out more »

Hike Bramley Mountain – Cancelled

October 9 @ 10:00 am - 2:00 pm

Bramley Mountain's summit (2817') is the site of a former fire tower. Sweeping views of the Catskills are available on this highest of the Catskills far northwestern peaks from several perspectives. The caves, prominent rock outcroppings and a quarry add to the impressive scenic features of this popular trail, which was built by the CMC on a large NYC DEP parcel. We'll hike the full loop of 4 miles, taking a nice break at the summit vista for lunch. Event…

Find out more »
+ Export Events